Local times for typical price paths and pathwise Tanaka formulas

Perkowski, Nicolas ; Prömel, David J.

DOI: https://doi.org/10.1214/EJP.v20-3534
URL: https://projecteuclid.org/euclid.ejp/1465067152
Additional URL: https://pdfs.semanticscholar.org/980b/51ed5ddad5ea...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 20
Issue number: Paper 46
Page range: 1-15
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item